I am under a contraceptive pill during menstruation. I have a history of continuous menstruation for more than ten days. The bleeding has been significantly less for the past ten days. Please suggest to me how to recover from this condition.
I can understand your concern. Firstly I need to know which contraceptive pills you are taking. Most contraceptive pills have 21 tablets, which should be started on the fifth day of the menstrual cycle. After taking all 21 tablets, you must stop the contraceptive pill within two to seven days. When the bleeding starts, you must start the next strip on the fifth day of the menstrual cycle. As you said, taking it continuously could be the reason for scanty menses.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I am having prolonged periods with heavy bleeding for the first time for the past two days ... The normal periods last between three to five days where bleeding reduces from the third Read full
Hello doctor,I am a 23-year-old. I have got a lot many allergies. Actually, allergies are from almost everything. 15 to 16, to be precise; I have attached reports of my prick test. I get stomach problems, hyperacidity, indigestion, hives (urticaria), sinus, breathing problems, and my eyelids and a part below that stays swollen almost all year round. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.